# SDR ASOA05203

- Difficulty date: March 5, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT BATT RIB ASSEMBLY AT WS 53.60 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE RIGHT BATT RIB ASSEMBLY AT WS 53.60 IAW ASA EO 600-57-039A.  (M)
